# SDR MK1Y20170828001

- Difficulty date: August 18, 2017
- Submitted: August 28, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 94,945 hours, 15,152 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT AFTER BDSF CONVERSION, AT CRUISE ALTITUDE 38,000 FEET, 0.80 MACH A "LE SLAT ASYM" MESSAGE CAME ON WITH FLAP INDICATOR NEEDLE FLUCTUATING BETWEEN 0 TO 1 (WITH LEADING EDGE LIGHT ON).THE MESSAGE CAME ON AND OFF DURING THE DECELERATION AND DECENT AND AT 15,000 FEET 210 KNOTS WAS STEADY UNTIL LANDING.WHEN FLAP HANDLE WAS MOVED TO THE 5 POSITION (TO EXTRACT TE)THERE WAS NO MOVEMENT. TE FLAPS WERE EXTENDED IN ALTERNATE MOD. AFTER TOUCHDOWN "TE FLAPS DISAGREE" MESSAGE CAME ON WITH TRAILING EDGE LIGHT. VISUAL INSPECTION AFTER LANDING CONFIRMED ONLY INNER LE DEVISES EXTRACTED AND OUTER LE FULLY RETRACT.
